No prostap withdawal 3 months on!

Hey all, anybody got any experience coming off prostap? I've been on prostap once before and withdrew from it no problems after about a month. After two relatively pain-free years my symptoms came back and they put me back on prostap (something I've never been happy about but that's a whole other story!), anyway my last injection was the 13th December so three months ago, and I just feel nothing. No pain for the most part which can only be a good thing, but also no lingering side effects, hormonal effects or any sign whatsoever of a period coming. I went to the drs last week and they said just to wait and see what happens (useful much!)

Does anyone know how long I should wait before I get worried/what the average waiting time is? The doctor said they can put me on drugs to induce a period but I really don't want to have to take anything else. Is it bad for me if it doesn't happen and I'm not bothered about taking anything to induce it? I've no plans whatsoever to have kids (been told that's unlikely to happen anyway) so it's not like I NEED to start having periods again but I'm worried about the implications that might have on my body. I don't think the doctors really know what to do with me lol! Any thoughts? It'd be nice to know what to expect/if I should be worried.


3 Replies

  • I really wouldnt worry! I had my last Prostap injection at the start of July last year and my first period last month - so thats about 5 months after the 3-monthly injection ran out. Apparently the average is 6 months - so it could be shorter or longer for you. I started to get symptoms the further away I got from my last injection - it started with the odd stabbing pain in my ovaries and got more frequent, until about a week before I got my period, I had a few days of my normal endo pain - so I guessed I was due on pretty soon after that. It'll happen, just try to enjoy the reprieve!

  • Oooh, thanks for that - I was on the monthly injections so I think the average time for the injections I was on is 1-2months to withdraw. I think there's lots of different types/ways you can have prostap? Last time I was on prostap it wasn't so bad withdrawing so I'm hoping symptoms won't be too bad...will have to see how it goes :) thanks!x

  • I think they normally either give you monthly or 3-monthly injections. I hope all goes well for you x

You may also like...